# SDR CALA2020050200901

- Difficulty date: April 27, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N2341U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63721
- Aircraft time: 12,472 hours, 1,159 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Part number: 675W00036
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - REF EA 5310-07558 REV A OP002 - 777-300ER RH UNDERWING LONGERON FITTING MODIFICATION - (FOR SCEPTRE INFO UPDATE) REFER NR LP 9130485. EA 5310-07558 REV A OP 002, 777-300ER R/H UNDERWING LONGERON FITTING MODIFICATION ACCOMPLISHED, STRUCTURAL SIGNIFICANT FINDINGS REPORT FORM 46-0024 AND WEIGHT AND BALANCE CHANGE FORM 46-0075 ATTACHED. RII INSPECT IS OKAY. APPROVED
